Diphenhydramine - Can I use this to sleep if I have hypertension ?
- 1 Jan 2012 by Myra Roemer
- 1 Jan 2012
- diovan, high blood pressure, left ventricular dysfunction, sleep disorders, diphenhydramine, hypertension, sleep, medicine
I am taking medicine for my hypertesion Co-diovan ,but I have a sleep problem
Diphenhydramine should not adversely affect the hypertension problem. Taken as directed it will hopefully help your sleeping.
Good to see you Laurie! Now as Laurie said the dipenhydramine should not cause problems with blood pressure when you take it at night in order to sleep, and you might talk with your doctor to see if he suggests anything as effective and still remain safe
Yes Myra... Benadryl will have no adverse effect, in fact, it may even lower your blood pressure a bit since it is a antihistamine... be well... pup
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2010 • 1 answer
Posted 29 May 2013 • 3 answers
Posted 5 Oct 2014 • 2 answers
Posted 4 Mar 2017 • 1 answer
Posted 25 Apr 2017 • 1 answer